# SDR 99FDEA00126

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Bent
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLT CREW REPORT LEAD EDGE SLAT NR 5 INTRANSIT LIGHT REMAINS ON. *S/D* FOUND BENT PIN CONN D5226P.  REPLACED PER WIRING DIAGRAM MANUAL 31-31-04.  OPER CK GOOD PER MM 27-82-000-0.
